# SDR DALA2017090306539

- Difficulty date: September 2, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 76,246 hours, 57,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Nicked
- Location: Bs 1054-1063
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO NICKS ON THE RT CABIN FLOOR CUSP WEB BETWEEN RBL 44 AND 54, BS 1054 TO 1063.  THE CUSP WEB WAS REPAIRED IAW SRM 53-01, FIG 1.
